Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Right Eye twitching. What can be done to stop this?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 2011
Answered : 4584 Questions
My right eye has been twitching from the past 5 days and it gets irritating, normally it is associated with a bad omen, but what can be done to stop this disturbing eye twitching?
Posted Mon, 21 May 2012 in Vision and Eye Disorders
Answered by Dr. Aashish Raghu 1 hour later

Thanks for the query.

Usually eye twitching can be a sign of many health conditions. This eye twitching is called “Myokymia”.

Causes include sleep deprivation, excess caffeine, colas, stressful period, anxiety, etc. Medical problems can include low calcium or magnesium levels, improper hydration, etc.

It is highly advisable to prevent the above mentioned factors to avoid getting this problem. Eat a balanced diet. Eat plenty of fresh fruits and XXXXXXX leafy vegetables. Drink 6-8 glasses of water a day. Get 6-8 hours of refreshing sleep a day. Do Yoga to relieve stress. Avoid caffeine, colas, chocolate.

In Indian and Chinese folklore omen can be attributed to each event taking place in the body but it would be best to believe that nothing bad will happen to you. Just take care of yourself in the best possible way, stay healthy and you shall stop experiencing this problem. If after diet and lifestyle modification this still occurs it could be calcium problem in your system for which you should consult your Doctor.

I hope I have answered your query. I will be available to answer your follow up queries.

Wishing good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor